MathSciNet Relay Station
MathSciNet bibliographic data
MR1194504 (93m:20059) 20G15
Tits, Jacques Sur les degrés des extensions de corps déployant les groupes algébriques simples. (French) [On the degrees of splitting field extensions for algebraic simple groups] C. R. Acad. Sci. Paris Sér. I Math. 315 (1992), no. 11, 1131–1138.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement